Originally Posted by hobby
I used Retin-A on my face and didn’t get more hair growth. If it were known to increase hair growth men would be rubbing the stuff into their scalps daily.
I suspect you were paying more attention to your shaft skin and the hairs growing from it than usual.
It’s quite possible that I was paying more attention to my shaft hair than usual, but there was a definite increase in the number of hairs. I’m talking about 10-11 little small hairs, spaced out. I was just stating that it was one possible side-effect of retin A, just like vommiting, diarehea, uncontrollable bowel movements, weight gain are some side effects of asprin (ok maybe not, but you get my point). I didn’t mean that the hair growth would be significant enough that your penis would look like big foot. Plus I doubt men with reseeding hair lines could even get their hands on that stuff, if only for hair growth, or would want it, for it’s lack of strength.